# SDR DALA2025021101068

- Difficulty date: February 7, 2025
- Submitted: February 11, 2025
- Operation: Air carrier
- Aircraft: N6707A
- Make and model: Boeing 757232
- Aircraft serial: 30395
- Aircraft time: 78,702 hours, 30,611 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6707 R2 DOOR LOWER GATE IS CORRODED ALONG LOWER LIP. CORRECTIVE ACTION: REMOVED AND REPLACED R2 LWR GATE ASSY IAW B757 CMM 52-11-15 AND B757 AMM 52-11-38-404-009. (0800609)
